HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

DOUBLING CONDITIONS FOR HARMONIC MEASURE IN JOHN DOMAINS

Files in This Item:
pre796.pdf121.75 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83946

Title: DOUBLING CONDITIONS FOR HARMONIC MEASURE IN JOHN DOMAINS
Authors: Aikawa, Hiroaki Browse this author
Hirata, Kentaro Browse this author
Keywords: John domain
semi-uniform domain
inner semi-uniform domain
harmonic measure
doubling condition
capacity density condition
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 796
Start Page: 1
End Page: 12
Abstract: We introduce new classes of domains, i.e., semi-uniform domains and inner emi-uniform domains. Both of them are intermediate between the class of John domains nd the class of uniform domains. Under the capacity density condition, we show that the armonic measure of a John domain D satisfies certain doubling conditions if and only if is a semi-uniform domain or an inner semi-uniform domain.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69604
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University